Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the ring of holomorphic functions on an open Riemann surface


Author: Irwin Kra
Journal: Trans. Amer. Math. Soc. 132 (1968), 231-244
MSC: Primary 30.87
DOI: https://doi.org/10.1090/S0002-9947-1968-0226043-5
MathSciNet review: 0226043
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bers, On rings of analytic functions, Bull. Amer. Math. Soc. 54 (1948), 311-315. MR 0024970 (9:575g)
  • [2] H. Florack, Reguläre und meromorphe Funktionen auf nicht geschlossenen Riemannschen Flächen, Schr. Math. Inst. Univ. Münster 1 (1948). MR 0037362 (12:251i)
  • [3] H. Iss'sa, On the meromorphic function field of a Stein variety, Ann. of Math. (2) 83 (1966), 34-46. MR 0185143 (32:2613)
  • [4] I. Kra, Conformal structure and algebraic structure, Doctoral dissertation, Columbia Univ., New York, 1966.
  • [5] M. Nakai, On rings of analytic functions on Riemann surfaces, Proc. Japan. Acad. 39 (1963), 79-84. MR 0150294 (27:295)
  • [6] R. Narasimhan, Imbedding of open Riemann surfaces, Nachr. Acad. Wiss. Göttingen Math.-Phys. Kl. II 7 (1960), 159-165. MR 0124483 (23:A1795)
  • [7] R. Remmert, Sur les espaces analytiques holomorphiquement séparables et holomorphiquement convexes, C. R. Acad. Sci. Paris 243 (1956), 118-121. MR 0079808 (18:149c)
  • [8] I. Richards, A criterion for rings of analytic functions, Trans. Amer. Math. Soc. 128 (1967), 523-530. MR 0219741 (36:2820)
  • [9] H. L. Royden, Rings of analytic and meromorphic functions, Trans. Amer. Math. Soc. 83 (1956), 269-276. MR 0089908 (19:737a)
  • [10] -, Algebras of bounded analytic functions on Riemann surfaces, Acta Math. 114 (1965), 113-142. MR 0173763 (30:3972)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.87

Retrieve articles in all journals with MSC: 30.87


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0226043-5
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society